# SDR DALA1107029857

- Difficulty date: January 30, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1187 L18r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1187 AT L18R SHEAR TIE CRACKED.  REMOVED OLD PART AND INSTALLED NEW AFT PRESSURE BULKHEAD SHEAR TIE IAW SRM 51-10-5 AND 51-30-2.
